# SDR SWAA2015111946226

- Difficulty date: October 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 42,827 hours, 24,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A811827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AFT RT BULKHEAD LOWER SUPPORT ANGLE CORRODED AT BS 947, RBL 22.  REPAIRED ANGLE IAW ER & EA.
